Hail, East Baton Rouge
- When
- June 5, 3:23 PM CST
- Where
- East Baton Rouge County, Baker
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.583, -91.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 5, 12:31 PM CST, 2 hours 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 131 PM CDT SAT JUN 05 2004 THIS AFTERNOON WE HAVE A SURFACE BOUNDARY STRETCHING FROM WEST-CENTRAL THROUGH EXTREME SOUTHEASTERN LOUISIANA INTO THE CHANDELEUR ISLANDS...PROVIDING A FOCUS FOR SHOWER/THUNDERSTORM DEVELOPMENT. WARM...MOIST AIR REMAINS IN PLACE WITH LI/S IN THE -8 TO -10 RANGE IN THE SOUTHERN AND SOUTHWESTERN PORTION OF THE PCWA. ALOFT NORTHWEST FLOW CONTINUED ACROSS THE AREA WITH A SHORTWAVES OVER OUR COASTAL WATERS AND NORTH-CENTRAL TEXAS. OVER THE NEXT FEW DAYS THE SURFACE BOUNDARY WILL WEAKEN AS THE SHORTWAVES MOVE ACROSS THE AREA IN THE NORTHWEST FLOW. ON MONDAY WE SHOULD BEGIN TO TRANSITION TO SOUTHERLY/SOUTHWESTERLY FLOW ALOFT. THUS POPS WILL BE A LITTLE HIGHER THROUGH TOMORROW. MOST OF THE WORKWEEK SHOULD SEE POPS NEAR CLIMO WITH THE MAIN INFLUENCE BEING THE SEA BREEZE. && PRELIMINARY POINT NUMBERS... MCB 68 86 69 89 / 30 50 20 30 BTR 70 86 70 89 / 30 50 20 30 MSY 74 86 74 90 / 30 50 20 30 GPT 72 85 73 87 / 30 50 20 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. LA AND MS COASTAL WATERS...NONE. && 25
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT SAT JUN 5 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-061200- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT SAT JUN 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST AND EAST-CENTRAL LOUISIANA THROUGH THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER OCCASIONAL LIGHTNING...WIND GUSTS GENERALLY 30 TO 40 MPH...AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY OF THE STORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THURSDAY. A FEW STORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH THE POTENTIAL FOR HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS MAINLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 25
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 407 PM CDT SAT JUN 5 2004 LAZ049-057>060-065-052215- ASCENSION-ST CHARLES-ST JAMES-ST JOHN THE BAPTIST-UPPER LAFOURCHE- UPPER TERREBONNE- 407 PM CDT SAT JUN 5 2004 ...STRONG THUNDERSTORMS CONTINUE OVER THE RIVER PARISHES... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JUST EAST OF GONZALES TO LAPLACE THEN EXTENDING SOUTH ACROSS ST. JAMES AND ST. CHARLES PARISHES TO JUST NORTH OF THIBODAUX. WIND GUSTS OF 35 TO 45 MPH...FREQUENT LIGHTNING...PEA TO MARBLE SIZE HAIL...RAINFALL OF 2 TO 2.5 INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS THROUGH 515 PM. LOCALIZED STREET FLOODING CAN BE EXPECTED DUE TO HEAVY RAINFALL. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS CONCERNING THIS WEATHER THREAT.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5407451.